# SDR SWIA200616976

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG SUPPORT BEAM LOWER WEB CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR DOUBLER, WEB FILLER AND STRAP IAW REO 601R-53-61-358 REV 'A' AND SKYWEST RII53-401.
